Characterizing Hilbert space topology in terms of strong negligibility
Compositio Mathematica, Tome 75 (1990) no. 3, p. 299-306
@article{CM_1990__75_3_299_0,
     author = {Dijkstra, Jan J.},
     title = {Characterizing Hilbert space topology in terms of strong negligibility},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {75},
     number = {3},
     year = {1990},
     pages = {299-306},
     zbl = {0724.57014},
     mrnumber = {1070416},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1990__75_3_299_0}
}
Dijkstra, Jan J. Characterizing Hilbert space topology in terms of strong negligibility. Compositio Mathematica, Tome 75 (1990) no. 3, pp. 299-306. http://www.numdam.org/item/CM_1990__75_3_299_0/

1 Anderson, R.D., Strongly negligible sets in Fréchet manifolds. Bull. Amer. Math. Soc. 75, 64-67 (1969). | MR 238358 | Zbl 0195.53602

2 Bessaga, C., Pelczynski, A., Selected topics in infinite dimensional topology. Warsaw: PWN 1975. | MR 478168 | Zbl 0304.57001

3 Bestvina, M., Bowers, P.L., Mogilski, J., Walsh, J.J., Characterization of Hilbert space manifolds revisited. Topology Appl. 24, 53-69 (1986). | MR 872478 | Zbl 0613.58003

4 Cutler, W.H., Negligible subsets of infinite-dimensional Fréchet manifolds. Proc. Amer. Math. Soc. 23, 668-675 (1969). | MR 248883 | Zbl 0195.53603

5 Dijkstra, J.J., Strong negligibility of σ-compacta does not characterize Hilbert space. Pacific J. Math. 127, 19-30 (1987). | Zbl 0724.57015

6 Dijkstra, J.J., Strongly negligible sets outside Fréchet manifolds. Bull. London Math. Soc. 19, 371-377 (1987). | MR 887778 | Zbl 0619.57005

7 Geoghegan, R., Summerhill, R.R., Pseudo-boundaries and pseudo-interiors in Euclidean spaces and topological manifolds. Trans. Amer. Math. Soc. 194, 141-165 (1974). | MR 356061 | Zbl 0288.57001

8 Spanier, E.H., Algebraic Topology. New York: McGraw-Hill, 1966. | MR 210112 | Zbl 0145.43303

9 Toruńczyk, H., Absolute retracts as factors of normed linear spaces. Fund. Math. 86, 53-67 (1974). | MR 365471 | Zbl 0318.57005

10 Toruńczyk, H., Concerning locally homotopy negligible sets and characterization of l2manifolds. Fund. Math. 101, 93-110 (1978). | MR 518344 | Zbl 0406.55003

11 Toruńczyk, H., Characterizing Hilbert space topology. Fund. Math. 111, 247-262 (1981). | MR 611763 | Zbl 0468.57015